# SDR 95ZZZW372

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 660
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FRAME UPPER FLANGE CRACKED BS 660 ABOVE STRINGER 28R, ALSO GUSSET NOT ATTACHED TO 'Z' ANGLE.  STOP DRILLED CRACK PER SRM 51-10-1.  FABRICATED DOUBLER 7075-T6 .063 8 INCHES BY 4 INCHES.  INSTALLED DOUBLER PER SRM 51-40-2 AND INSTALLED FASTENERS PER SRM 51-30-2.  TOTAL CYCLES 29,235.
